# SDR QXEA2018092800352

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 4,072 hours, 2,290 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

#1 ENGINE VIB CAUTION DURING CRUISE FLT @ 350 VIB @ 4.0 FOLLOWED CHECKLIST. VIB RETURNED TO NORMAL RANGE W/ N1 REDUX TO 84 ON #1 ENG. AIRCRAFT DID NOT ENCOUNTER ICING CONDITIONS DURING FLT. REMOVED FROM SERVICE. C/W E175 LMM TASK 72-00-00-810-803 SUBTASK 72-00-00-810-011. NO FAULT NOTED, NO DEFECT NOTED. DEFERRED FAN BLADE RE-LUBRICATION. RETURNED TO SERVICE.
